# SDR AALA202402260046

- Difficulty date: February 20, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 40,948 hours, 17,298 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY OVEN NUMBER 1 PRODUCES SMOKE WHILE HEATING.**SUPPLEMENTAL REPORT FOR (AALA202402200046): REPLACED NUMBER 1 OVEN. PER B737 AMM 25-32-03.**(CLOSED).
